MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848300
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that detachment and removal difficulties occurred.The 80-90% stenosed target lesion was located in the moderately tortuous and severely calcified right coronary artery (rca).After a non-boston scientific guide catheter passed the ostium of the rca, a dissection was noted in the proximal rca.Right after the dissection was ballooned and stented, a rotapro and shockwave balloon were used on the mid to distal rca.A 3.00 x 48mm synergy xd drug-eluting stent was then advanced to treat the mid rca.However, the stent was noted to be stuck in the lesion.When the physician tried to remove the device, the stent and stent balloon sheared off from the delivery system.An attempt to snare the detached piece, but the snare would not pass the guide extension catheter.Anesthesia, intubation, and open-heart surgery were required to remove the detached fragment.No patient complications were reported, and the patient was recovered and was discharged home.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21269904
Report Number2124215-2025-02891
Device Sequence Number8157416
Product Code NIQ
UDI-Device Identifier08714729985228
UDI-Public08714729985228
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberH7493941848300
Device Catalogue NumberH7493941848300
Device Lot Number0034353630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale